Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 5, NWS Miami, FL

July 12, 2025Collier County, Florida

NWS Miami, FL issued this flash flood warning at Jul 12, 2025, 3:44 PM EDT for Collier County, Florida. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2025, 3:44 PM EDT (19:44 UTC)
Expired
Jul 12, 2025, 5:01 PM EDT
In force
77 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Collier County, FL

The radar

The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2229 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WGUS52 KMFL 121944
FFWMFL
FLC021-122245-
/O.NEW.KMFL.FF.W.0005.250712T1944Z-250712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
344 PM EDT Sat Jul 12 2025

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  West Central Collier County in southwestern Florida...

* Until 645 PM EDT.

* At 344 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by stationary thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Naples, Golden Gate Estates, Golden Gate, Vineyards, North Naples, 
  East Naples, Naples Park, Orangetree and Pelican Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2628 8182 2629 8160 2617 8153 2613 8179

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
2 follow-up statements
387 
WGUS72 KMFL 122029
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
429 PM EDT Sat Jul 12 2025

FLC021-122245-
/O.CON.KMFL.FF.W.0005.000000T0000Z-250712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collier FL-
429 PM EDT Sat Jul 12 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS 
EVENING FOR WEST CENTRAL COLLIER COUNTY...

At 429 PM EDT, Doppler radar indicated that the thunderstorms have 
ended which have .  produced between 2 and 3 inches of rainfall. 
This amount of water will take sometime to drain away. Therefore, 
the Flash Flood Warning will remain in place until 6:45 PM EDT.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Naples, Golden Gate Estates, Golden Gate, Vineyards, North Naples, 
  East Naples, Naples Park, Orangetree and Pelican Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2628 8182 2629 8160 2617 8153 2613 8179

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
764 
WGUS72 KMFL 122101
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
501 PM EDT Sat Jul 12 2025

FLC021-122111-
/O.CAN.KMFL.FF.W.0005.000000T0000Z-250712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collier FL-
501 PM EDT Sat Jul 12 2025

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL COLLIER 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 2628 8182 2629 8160 2617 8153 2613 8179

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:40 AM EDT, 8 hours 4 minutes earlier.

Area forecast discussion, Jul 12, 7:40 AM EDT, 8 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
740 AM EDT Sat Jul 12 2025

...New AVIATION...

.SHORT TERM...
(Today through Sunday)
Issued at 230 AM EDT Sat Jul 12 2025

Deep layered high pressure over Florida and extending both east and
west across the adjacent Atlantic and Gulf waters is forecast to
shift west this weekend, as a trough in the area of the Carolinas
early this morning shifts SE over the western Atlantic through
Sunday. This trough will essentially split the subtropical high,
with the western portion of the high moving west and extending from
the southern U.S. to the eastern Gulf by Sunday. The N/NW flow on
the east side of the high will cause the trough to cut off from the
westerly flow north of 30N and move south to along or just off the
Florida east coast on Sunday.

Today's low/mid level wind flow across South Florida will be lighter
and more variable in direction than the past couple of days, which
coupled with increasing precipitable water (PWAT) values in the 1.9-
2.0 inch range should result in a wider distribution of showers and
thunderstorms. Scattered showers and thunderstorms over the
nearshore Atlantic waters this morning may start affecting coastal
sections of SE Florida shortly after sunrise, with convection
eventually becoming more numerous along both east and west coast
seabreezes from midday through the mid afternoon. While the
concentration of afternoon storms is expected to be over the
interior, prevailing W/NW winds aloft should cause more of an
eastward drift of the convection late in the afternoon and early
evening, targeting east coast metro areas more so than past days.
Instability parameters this afternoon look similar to the past few
days, with CAPE values exceeding 2000 J/kg and 500 mb temps in the
-8 to -9C range. This should once again support a few strong to
marginally severe storms this afternoon over the interior, as well
as frequent to even excessive lightning at times with the strongest
thunderstorm clusters.

On Sunday, the mean deep layer wind flow becomes N/NW, a fairly rare
direction for July, as the surface high center sets up over the
eastern Gulf and a mid level low begins to form near the NW Bahamas.
With PWAT values expected to continue increasing to around or just
over 2 inches, showers and thunderstorms should once again become
widespread by afternoon and continue into the early evening, with
interior and eastern areas favored. Even though mid level
temperatures appear to warm slightly (thereby decreasing
instability), northerly mid level flow in the summer usually means a
decent chance of strong to marginally severe storms, and Sunday
should be no exception to this general rule.

Locally heavy rainfall will once again accompany the more persistent
convective clusters both today and Sunday, and HREF LPMM values this
afternoon are in the 3-5 inch range over the interior which
represent potential high-end rainfall amounts. Sunday's heavy
rainfall could set up closer to metro SE Florida as afternoon storms
move towards the east coast. The Weather Prediction Center (WPC)
Excessive Rainfall Outlook from yesterday afternoon indicated a
broad marginal risk of excessive rainfall across South Florida,
which is reasonable given the synoptic pattern. General rainfall
amounts on Sunday range from 0.5"-1" but with localized high-end
amounts likely exceeding 2 inches across the interior and eastern
areas. These amounts falling in a short time period could lead to
localized flooding.

High temperatures both today and Sunday should top 90 degrees most
areas, with heat index values in the 100-105F range. Values could
approach heat advisory levels, but enough uncertainty exists with
regards to exact timing of convective initiation which would limit
the duration of high heat index values. Nevertheless, persons are
urged to take actions to keep hydrated and avoid prolonged
exposure to the outdoors.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 230 AM EDT Sat Jul 12 2025

The main story through mid-week will be the broad low/mid level
low pressure area which is forecast to move over Florida Monday
and Tuesday. The GFS and its ensembles have been a bit more
defined/stronger with the low than the ECMWF suite, but regardless
it appears that a wet and stormy pattern is in store for the
first half of next week. NAEFS mean PWAT values are forecast to be
around the 90th percentile, in the 2-2.25" range, through
Wednesday. With the low still to our east on Monday, the wind flow
will remain N/NE, then shift to SE/S Tuesday and Wednesday as the
low moves across the peninsula and into the Gulf by Wednesday.
Broad low/mid level cyclonic flow around the low pressure area,
combined with the high moisture values, will result in periods of
rainfall at most times of the day, not just during peak diurnal
cycles. Expected rainfall amounts on Monday will exceed 1 inch
over most of the area, with high-end amounts in excess of 2
inches, in some areas perhaps quite a bit higher. Tuesday and
Wednesday's rainfall amounts could be similar, if not even higher
in some areas, as the shift in the wind flow to S/SE transports
high moisture values from the Atlantic and western Caribbean Sea.
WPC's Excessive Rainfall Outlook from yesterday continues the
marginal (Level 1) risk of excessive rainfall for Monday and
Tuesday, and wouldn't be surprised if the risk is increased in
later forecasts.

The low pressure is forecast to move slowly west and reach the
central Gulf during the second half of next week. In its wake, high
pressure should then rebuild from the western Atlantic across the
Florida peninsula. The resultant E/SE wind flow will begin to
bring PoPs closer to climatological normals but still a bit on the
high side, with a return to a typical east flow diurnal pattern of
precipitation.

Temperatures will be held down some by clouds and precipitation
Monday through Wednesday, with highs likely staying in the 80s to
perhaps near 90F. Temperatures could again increase some Thursday
and Friday to lower to mid 90s over the interior and west coast.

&&

.AVIATION...
(12Z TAFS)
Issued at 739 AM EDT Sat Jul 12 2025

VFR conditions prevail through the period. Chances for impacts to
terminals increase this afternoon with scattered SHRA/TSRA
forecast. Light southeasterly winds persist today, but become
light and variable overnight into tomorrow.

&&

.MARINE...
Issued at 230 AM EDT Sat Jul 12 2025

The synoptic pattern and weak pressure gradient through Tuesday
means that winds and seas should be light, but increasing coverage
of showers and thunderstorms through the forecast period will
result in periods of higher wind and seas over all local waters.
High pressure rebuilding by Wednesday will increase winds slightly
out of the E/SE, but should still remain below caution levels.

&&

.BEACHES...
Issued at 230 AM EDT Sat Jul 12 2025

The rip current risk will remain low through Tuesday, then perhaps
increase to moderate levels at the Atlantic beaches beginning on
Wednesday. The main threat at all area beaches will be occasional
to frequent lightning strikes during periods of rainfall which
will increase Sunday through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            91  79  91  76 /  70  40  60  40
West Kendall     91  75  90  73 /  80  40  60  40
Opa-Locka        93  79  93  76 /  70  40  60  30
Homestead        91  78  90  76 /  70  30  50  30
Fort Lauderdale  90  79  90  76 /  70  40  60  40
N Ft Lauderdale  90  79  91  76 /  70  30  60  40
Pembroke Pines   93  81  93  78 /  70  40  60  30
West Palm Beach  91  77  91  75 /  70  30  60  30
Boca Raton       92  77  92  75 /  70  30  60  30
Naples           92  77  91  77 /  70  50  60  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Molleda
LONG TERM....Molleda
AVIATION...ATV

In the hours before

Special weather statement, Jul 12, 2:46 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
246 PM EDT Sat Jul 12 2025

FLZ067-068-071-072-121930-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
246 PM EDT Sat Jul 12 2025

...A strong thunderstorm will impact portions of northern Broward and
south central Palm Beach Counties through 330 PM EDT...

At 246 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Tamarac. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coral Springs, Pompano Beach, Deerfield Beach, Tamarac, Margate,
Coconut Creek, North Lauderdale, Parkland, Godfrey Road, Boca Pointe,
Hillsboro Ranches, North Pompano Beach, Hillsboro Pines, Ramblewood
East, and Sandalfoot Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2622 8014 2620 8038 2635 8040 2635 8017
TIME...MOT...LOC 1846Z 161DEG 1KT 2623 8025

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AR
Local storm report, Jul 12, 2:54 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
254 PM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Hail             2 SE Tamarac            26.19N 80.25W
07/12/2025  M1.00 Inch       Broward            FL   Public

            Spotter reported up up to 1 inch in size
            near NW 27th & Inverrary BLVD.

&&
Special weather statement, Jul 12, 3:05 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Miami FL
305 PM EDT Sat Jul 12 2025

FLZ069-070-122000-
Coastal Collier County FL-Inland Collier County FL-
305 PM EDT Sat Jul 12 2025

...A strong thunderstorm will impact portions of west central Collier
County through 400 PM EDT...

At 304 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Golden Gate, or near Golden Gate Estates.
This storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Naples Manor, Golden Gate,
East Naples, Lely Resort, West Toll Gate On Alligator Alley,
Vineyards, North Naples, Orangetree, Pelican Bay, Lely, Intersection
I-75 And Everglades Blvd, and Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2632 8178 2632 8166 2634 8166 2634 8163
      2611 8149 2607 8166 2604 8175 2604 8176
      2603 8177 2604 8177 2616 8181 2631 8183
TIME...MOT...LOC 1904Z 219DEG 4KT 2619 8170

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jul 12, 3:12 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EDT Sat Jul 12 2025

FLZ067-068-168-121945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
312 PM EDT Sat Jul 12 2025

...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 345 PM EDT...

At 312 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Kings Point, or near Delray Beach. This
storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boynton Beach, Delray Beach, Wellington, Atlantis, Village Of Golf,
Kings Point, Dunes Road, Loxahatchee NWR, Aberdeen, Aberdeen Golf
Course, Morikami Park, Seminole Manor, Villages Of Oriole, and Boca
Raton Equestrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2642 8009 2643 8025 2661 8027 2660 8009
TIME...MOT...LOC 1912Z 188DEG 2KT 2647 8016

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AR
Local storm report, Jul 12, 3:25 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
325 PM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Hail             2 WSW Margate           26.24N 80.25W
07/12/2025  E1.00 Inch       Broward            FL   Public

            Public nickel to quarter size hail along
            with street flooding near the area of Coral
            Spring Nissan and the Stranahan River.

&&

BNB
Special weather statement, Jul 12, 3:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
326 PM EDT Sat Jul 12 2025

FLZ067-068-168-121945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
326 PM EDT Sat Jul 12 2025

...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 345 PM EDT...

At 326 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Whisper Walk, or 7 miles northwest of Boca
Raton, moving north at 55 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boca Raton, Mission Bay, Whisper Walk, Hamptons At Boca Raton, Boca
Del Mar, Loxahatchee NWR, Boca West, South County Regional Park, and
Sandalfoot Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2635 8012 2634 8030 2643 8025 2642 8011
TIME...MOT...LOC 1926Z 179DEG 49KT 2642 8022

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 1:40 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jul 12, 2:13 PM EDTSpecial Weather StatementMFLBroward47 min
Jul 12, 2:26 PM EDTSevere Thunderstorm WarningMFLBroward34 min
Jul 12, 2:35 PM EDTSpecial Weather StatementMFLBroward25 min
Jul 12, 2:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jul 12, 2:56 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach34 min
Jul 12, 2:57 PM EDTAreal Flood AdvisoryMFLCollier2 hr
Jul 12, 3:02 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach89 min
Jul 12, 3:05 PM EDTSpecial Weather StatementMFLCollier55 min
Jul 12, 3:12 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Jul 12, 3:26 PM EDTSpecial Weather StatementMFLBroward19 min
Jul 12, 3:41 PM EDTAreal Flood WarningMFLCollier3 min
Jul 12, 3:45 PM EDTAreal Flood AdvisoryMFLPalm Beach75 min
Jul 12, 3:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jul 12, 4:07 PM EDTSpecial Weather StatementMFLCollier23 min
Jul 12, 4:20 PM EDTAreal Flood AdvisoryMFLPalm Beach55 min
Jul 12, 4:30 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Jul 12, 4:33 PM EDTSpecial Weather StatementMFLCollier57 min
Jul 12, 5:07 PM EDTSpecial Weather StatementMFLHendry38 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.